# SDR 05FDEA00998

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,460 hours, 26,514 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Arm
- Part number: A55370130008000
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 RUDDER HINGE ATTACHMENT BRACE ( A-FRAME) HAS GOUGE MARKS AND WEAR MARKS AT ATTACHMENT BOLT.  REMOVED AND REPLACED NR 7 HINGE ARM IAW A310-200 AMM 55-36-47-4-01 AND 27-21-21-4-01.
